MathSciNet Relay Station
MathSciNet bibliographic data
MR1682988 17B69 (17B67 17B68)
Hanaki, Akihide; Miyamoto, Masahiko; Tambara, Daisuke Quantum Galois theory for finite groups. Duke Math. J. 97 (1999), no. 3, 541–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement